# SDR SIMA20240816001

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 17,291 hours, 11,334 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Unserviceable
- Location: Brake Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT EICAS MSG PRKG BRK NOT RELEASED ILLUMINATED, EXECUTED QRH PROCEDURE. REMAINED ON. LANDING ROLLOUT EMER BRAKE FAULT ILLUMINTED. NO EMERGENCY DECLARED RAR EMERGENCY BRAKE PRESSURE SWITCH IAW AMM 32-44-09. OPS CHECK GOOD
